IIUM Repository

On marginal processes of quadratic stochastic processes

Mukhamedov, Farrukh and Supar, Nurul Akma (2015) On marginal processes of quadratic stochastic processes. Bulletin of the Malaysian Mathematical Sciences Society, 38 (3). pp. 1281-1296. ISSN 0126-6705

[img] PDF - Published Version
Restricted to Repository staff only

Download (345kB) | Request a copy


It is known that the theory of Markov processes is a rapidly developing field with numerous applications to many branches of mathematics and physics, biology, and so on. But there are some physical models which cannot be described by such processes. One of such models is related to population genetics. These processes are called quadratic stochastic processes (q.s.p.). In the present paper, we associate to given q.s.p. two kind of processes, which call marginal processes. Note that one of them is Markov process. We prove that such kind of processes uniquely define q.s.p. Moreover, we provide a construction of nontrivial examples of q.s.p.Weak ergodicity of q.s.p. is also studied in terms of the marginal processes.

Item Type: Article (Journal)
Additional Information: 5537/44017
Uncontrolled Keywords: Markov process Quadratic stochastic process Weak ergodicity Marginal process 60K35 60J05 60F99 92E99 47A35
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 27 Jul 2015 12:00
Last Modified: 07 Aug 2017 10:34
URI: http://irep.iium.edu.my/id/eprint/44017

Actions (login required)

View Item View Item


Downloads per month over past year